# SDR UIEA2019011502952

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,822 hours, 15,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: First Aid Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL MISSING 1ST AID KIT BY ENTRY DOOR( TRANSFERRED TO MDDR 105927 PER MEL 25-64-01-01B.REPLACED MISSING SEAL ON FIRST AID KIT IAW GMM 3-28-1.THIS CLEARS DMI 105927.PLACARD REMOVED )
